AstraZeneca vaccine causes death in Thailand

Thailand’s Ministry of Public Health has confirmed the AstraZeneca vaccine caused the death of one person after just a single jab.

The Ministry did not name the person, but said they had developed a blood clot not long after being given the AstraZeneca vaccine, and had subsequently died from thrombocytopenia — a ¬†condition that is characterized by abnormally low levels of platelets.


The post-Immunization Adverse Event Committee (AEFI) has had 628 deaths that could be related to vaccines referred to them for investigation, but this is the first one they have confirmed was due to AstraZeneca.

The committee also said only five cases of vaccine-induced immune thrombotic thrombocytopenia (VITT) have been discovered in Thailand. Far lower than has been reported in countries like the United States or the United Kingdom.

Deaths as a result of the AstraZeneca vaccine have also been reported in the EU, the United States, the UK, Australia and several other countries.

One well-publicized death in the United Kingdom confirmed to have been as a result of the AstraZeneca vaccine was of 44-year-old BBC presenter Lisa Shaw.

Her death was confirmed as AstraZeneca related late last month, and was one of at least 72 in the UK that has been ruled as AstraZeneca caused.

With governments around the world playing down deaths from AstraZeneca and other vaccines due to what they say is “the benefit outweighing the risks”, however, it is difficult to ascertain how many people have died as a direct result of a Covid-19 vaccination, including AstraZeneca.

But, while governments continue to play down this information, many believe it will be impossible to persuade most of those that are vaccine-hesitant to be vaccinated against Covid-19, as it all comes down to a matter of trust.

A trust many vaccine-hesitant do not currently have in their governments or their national health services.

Source: Chiang-Rai Times